# SDR PIDA06008

- Difficulty date: January 18, 2006
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N583CC
- Make and model: Boeing 737291
- Aircraft serial: 21069
- Aircraft time: 61,293 hours, 57,083 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERIOR OVERWING EMERGENCY EXIT LIGHT WILL NOT COME ON.  REPLACED RIGHT OVERWING EMERGENCY EXIT LIGHT BATTERY PACK.  OPS CHECK NORMAL PER MM 33-50-00.
